# SDR ASOA2013020803001

- Difficulty date: January 23, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 17,612 hours, 16,501 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 473
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE PULLEY SUPPORT INTERCOSTAL INBD AND OTBD ATTACH ANGLES CRACKED FS473 RT SIDE.  AFTER FUTHER INVESTIGATION CRACKED ANGLES ARE LOCATED AT FS484.  COMPLIED WITH REO 601R-53-41-059 AT FS484 RT SIDE.
